Inversion of Singular Integrals with Cauchy Kernels in the Case of an Infinite Integration Domain
Differencialʹnye uravneniâ, Tome 41 (2005) no. 9, pp. 1229-1241
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_9_a8,
author = {D. Pylak and M. A. Sheshko},
title = {Inversion of {Singular} {Integrals} with {Cauchy} {Kernels} in the {Case} of an {Infinite} {Integration} {Domain}},
journal = {Differencialʹnye uravneni\^a},
pages = {1229--1241},
year = {2005},
volume = {41},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_9_a8/}
}
TY - JOUR AU - D. Pylak AU - M. A. Sheshko TI - Inversion of Singular Integrals with Cauchy Kernels in the Case of an Infinite Integration Domain JO - Differencialʹnye uravneniâ PY - 2005 SP - 1229 EP - 1241 VL - 41 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_9_a8/ LA - ru ID - DE_2005_41_9_a8 ER -
D. Pylak; M. A. Sheshko. Inversion of Singular Integrals with Cauchy Kernels in the Case of an Infinite Integration Domain. Differencialʹnye uravneniâ, Tome 41 (2005) no. 9, pp. 1229-1241. http://geodesic.mathdoc.fr/item/DE_2005_41_9_a8/